ISSN 0025-5165 · Volume 49 (1997), No. 3--4 · Electronic Edition

4th Symposium on Mathematical Analysis and Its Applications

pp. 139--142 DVI (17K) Postscript (81K)

V. G. Danilov, G. A. Omel'yanov:
Propagation of singularities and related problems of solidification

pp. 143--150 DVI (33K) Postscript (131K)

D. Jocic:
Norm inequality for the class of self-adjoint absolute value generalized derivations

pp. 151--152 DVI (10K) Postscript (74K)

M. Mijatovic. S. Pilipovic:
$\alpha$-times integrated semigroups ($\alpha\in\bold R^-$)

pp. 153--162 DVI (44K) Postscript (181K)

V. Rakocevic:
On continuity of the Moore-Penrose and Drazin inverses

pp. 163--172 DVI (40K) Postscript (154K)

S. V. Djordjevic:
Quasihyponormal operators and the continuity of the approximate point spectrum

pp. 173--176 DVI (18K) Postscript (111K)

V. A. Erovenko:
$L^p$-essential spectral theory of ordinary differential operators with almost constant coefficients

pp. 177--185 DVI (42K) Postscript (177K)

E. Malkowsky:
Recent results in the theory of matrix transformations in sequence spaces

pp. 187--196 DVI (44K) Postscript (175K)

I. Jovanovic, V. Rakocevic:
Multipliers of mixed-norm sequence spaces and measures of noncompactness. II

pp. 197--206 DVI (46K) Postscript (181K)

N. A. Yerzakova:
On operators in Bochner spaces

pp. 207--214 DVI (37K) Postscript (157K)

A. Takaci, N. Teofanov:
A note on wavelets and S-asymptotics

pp. 215--220 DVI (21K) Postscript (122K)

I. Arandjelovic, M. Milovanovic-Arandjelovic:
Some properties of Hausdorff measure of noncompactness on locally bounded topological vector spaces

pp. 221--223 DVI (12K) Postscript (92K)

S. Radenovic, Z. Kadelburg:
Weak topology in locally convex spaces with a fundamental sequence of bounded subsets

pp. 225--227 DVI (11K) Postscript (87K)

M. Jevtic:
Besov spaces on bounded symmetric domains

pp. 229--233 DVI (21K) Postscript (117K)

V. Markovic, M. Mateljevic:
New version of Grötzsch principle and Reich-Strebel inequality

pp. 235--239 DVI (16K) Postscript (114K)

M. Obradovic:
Simple sufficient conditions for univalence

pp. 241--244 DVI (16K) Postscript (94K)

V. Jankovic, M. Jovanovic:
On contractibility of the operator $I-t\nabla f$

pp. 245--248 DVI (15K) Postscript (106K)

B. S. Jovanovic, B. Z. Popovic:
Some convergence rate estimates for finite difference schemes

pp. 249--256 DVI (37K) Postscript (166K)

D. Bojovic, B. S. Jovanovic:
Convergence of a finite difference method for the heat equation --- interpolation technique

pp. 257--264 DVI (39K) Postscript (166K)

G. B. Djordjevic:
Some properties of a class of polynomials

pp. 265--271 DVI (28K) Postscript (118K)

N. Hayashi, H. Hirata:
Global existence and asymptotic behavior in time of small solutions to the elliptic-hyperbolic Davey-Stewartson system

pp. 273--278 DVI (31K) Postscript (145K)

V. Dragovic:
Note on L-A pair for the Kowalevskaya gyrostat in a magnetic field

pp. 279--281 DVI (12K) Postscript (82K)